# SDR ASAA2015041916474

- Difficulty date: April 19, 2015
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 2,843 hours, 970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161081
- Condition: Damaged
- Location: Bs 500d-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED MULTIPLE DENTS, GOUGES AND SCRATCH LOCATED ON FWD CARGO BAY FLOOR PANEL. ACFT GROUNDED.  REMOVED THE FLOOR PANEL IAW AMM 25-52-10-000-801.  FABRICATED THE FLOOR PANEL IAW DWG 453A1610, REV: A INSTALLED NEW FLOOR PANEL IAW AMM 25-52-10-400-801.
